# SDR CALA2020091501098

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 96,347 hours, 12,860 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 3862
- Condition: Defective
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

WXR SYS EICAS STATUS WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PANEL.  FIM TASK REF: FIM TASK REFERENCE NOT FOUND CMC MSG NR 3444043 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: CRUISE.  NARRATIVE:  WXR TRANSCEIVER (RT) CMC MSG NR 3444002 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: CRUISE.  NARRATIVE: WXR TRANSCEIVER (RT) CMC MSG NR 3189115 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: CLIMB.  NARRATIVE: DISPLAYS 2 IN LEFT AIMS MATSHOWED MESSAGE FOR WXR CONTROL PANEL, RT WXR NOT RESPONDING, LT WXR FAILED TEST.  CHANGED BOTH R/T'S, AND CONTROL PANEL.  ALL MESSAGES CLEARED, SYSTEM TESTS PASSED, OK FOR SERVICE.  REF AMM 34-43-01-000-801 AND AMM 34-43-02-400-801.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1087849 SN OFF 2013 TT NR 1028571 SN OFF 3862 TT NR 1384384 SN OFF 3357 TRANSCEIVER, WX OFF 75-4311-9-0002 2013 ON 75-4311-9-0002 0208 TRANSCEIVER, WX OFF 75-4311-9-0002 3862 ON 75-4311-9-0002 4383 PANEL, WX RADAR OFF 99-4316-9-9001 3357 ON 99-4316-9-9001 3335.
